Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I have had secondary amenorrhea, what is wrong with me, any ideas ?

I've had secondary amenorrhea for over 3 years, I've taken every blood test , internal and external ultrasound , and every other test relating to the issue and every doctor says there is no sign or obvious cause, everything looks like it is functioning normal. I am continuously struggling with lower jaw line and chin adult hormonal acne as well as strange levels of up and down energy that seems to be brought on by no reason or cause. I eat extremely healthy, veggies, fruit and whole grains, I exercise regularity and am a healthy weight for my age of 28. I am educated on the method of treatment involving birth control or hormone replacements to "kick start" the menstrual cycle and I question how inducing a synthetic period by "fooling" my body into believing it is pregnant for 21 days and not for 7 days a month is going to somehow be a healthy solution to my problem. So what is wrong with me, any ideas ?
Asked On : Mon, 6 Sep 2010
Answers:  1 Views:  482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., The above history suggestive of secondary amenorrhea, since you had previous regular cycles..
since you have excess of acne , suggests that steroids in the body is high, hence do an hormonal assay for steroids and estrogen and rule out hormonal disorder...
Hope I have answered your question..

Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor